# SDR AU990056

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna TU206G
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C402
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12110041
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT FRONT DOOR POST FRAME CRACKED THROUGH.  DOUBLER ALSO CRACKED.  AIRCRAFT OPERATES AS A FLOAT PLANE.
